Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 5, Issue 1-2

Issues

FURTHER RESULTS ON THE ZEROS OF BESSEL FUNCTIONS

Árpád Elbert / Andrea Laforgia

About the article

Published in Print: 1985-06-01


Citation Information: Analysis, Volume 5, Issue 1-2, Pages 71–86, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1985.5.12.71.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
�rp�d Elbert and Andrea Laforgia
ZAMP Zeitschrift f�r angewandte Mathematik und Physik, 1990, Volume 41, Number 5, Page 734
[4]
[5]
Á. Elbert
Journal of Computational and Applied Mathematics, 2001, Volume 133, Number 1-2, Page 65
[6]
E.K. Ifantis and P.D. Siafarikas
Journal of Computational and Applied Mathematics, 1992, Volume 44, Number 1, Page 115
[7]
Yasuhiko Ikebe, Yasushi Kikuchi, and Issei Fujishiro
Journal of Computational and Applied Mathematics, 1991, Volume 38, Number 1-3, Page 169
[8]
E.K. Ifantis and P.D. Siafarikas
Journal of Computational and Applied Mathematics, 1990, Volume 30, Number 2, Page 139
[9]
Carla Giordano and Lucia G. Rodonò
Journal of Computational and Applied Mathematics, 1992, Volume 42, Number 2, Page 245
[10]
Árpád Elbert and Andrea Laforgia
Journal of Mathematical Analysis and Applications, 1987, Volume 125, Number 1, Page 1
[11]
Mourad E.H Ismail and Martin E Muldoon
Journal of Mathematical Analysis and Applications, 1988, Volume 135, Number 1, Page 187
[12]
Árpád Elbert and Andrea Laforgia
Rendiconti del Circolo Matematico di Palermo, 1987, Volume 36, Number 3, Page 507
[13]
Lee Lorch
SIAM Journal on Mathematical Analysis, 1993, Volume 24, Number 3, Page 814
[14]
Árpád Elbert and Martin E. Muldoon
SIAM Journal on Mathematical Analysis, 1994, Volume 25, Number 2, Page 354

Comments (0)

Please log in or register to comment.
Log in